MAUDE Adverse Event Report: SMITH & NEPHEW, INC. JRNY BCS II FEMORAL OXIN LT SZ 7; PROSTHESISKNEPATELOFMOROTIBIALSEMICONSTRAINDCMNTDPOLYMRMETALPOLYMER

SMITH & NEPHEW, INC. JRNY BCS II FEMORAL OXIN LT SZ 7; PROSTHESISKNEPATELOFMOROTIBIALSEMICONSTRAINDCMNTDPOLYMRMETALPOLYMER
Model Number 74022127
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 01/01/2018
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that patient presents patellofemoral pain.Low patellar tilt and lateralization of patella.A procedure was performed to treat the adverse event.
 
Additional Manufacturer Narrative
Additional info: b5, d10, d11, d10, g7, g9, h2, h3, h6, h10.Results of investigation: the devices, used in treatment, were not returned for evaluation and the reported event could not be confirmed.The medical investigation concluded that this is a journey ii bcs-eu study.It was reported that patient presents with left patellofemoral pain.Low patellar tilt and lateralization of patella.It is noted a patellar multi-tracking revision is planned and scheduled for after summer 2020.To date no medical/clinical documentation has been provided.Without any supporting medical documentation, the reported event cannot be assessed, and a thorough medical assessment cannot be performed.In the event of medical/clinical records being received, the clinical task will be re-opened and a thorough assessment will be rendered at that time.A complaint history review found related failures; this failure mode will be monitored for future complaints and assessed for any necessary corrective actions.At this time, we have no reason to suspect that the product failed to meet any product specifications at the time of manufacture.A review of the risk management file and instructions for use documents revealed this failure mode was previously identified.The potential probable cause for this event is likely device malalignment.Based on this investigation, the need for corrective action is not indicated.Without the return of the actual product involved or product information, our investigation could not proceed.Should the devices or additional information be received, the complaints will be reopened.No further investigation is warranted for these complaints; however, we will continue to monitor for future complaints and investigate as necessary.We consider this investigation closed.
 
Event or Problem Description
It was reported that several patients present patellofemoral pain.Low patellar tilt and lateralization of patella.Patellar maltracking.Revision surgery scheduled after summer 2020.
 
Event or Problem Description
It was reported that several patients present patellofemoral pain.Low patellar tilt and lateralization of patella.Patellar maltracking.Revision surgery was performed on september 16th.The patella was resurfaced and no component was removed.

Brand Name
JRNY BCS II FEMORAL OXIN LT SZ 7
Common Device Name
PROSTHESISKNEPATELOFMOROTIBIALSEMICONSTRAINDCMNTDPOLYMRMETALPOLYMER
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key9881291
Report Number1020279-2020-01018
Device Sequence Number16904348
Product Code JWH
UDI-Device Identifier00885556170519
UDI-Public00885556170519
Combination Product (Y/N)N
Initial Reporter CountryNO
PMA/510(K) Number
K111711
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 12/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number74022127
Device Catalogue Number74022127
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/14/2020
Supplement Date Received by Manufacturer01/14/2020
09/22/2020
11/26/2020
Initial Report FDA Received Date03/25/2020
Supplement Report FDA Received Date05/13/2020
10/06/2020
12/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
74022227, JOURNEY TIBIA PLATE, LOT:UNKNOWN.; 74027281, JOURNEY II XLPE INSERT, LOT:UNKNOWN.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;